# SDR QXEA200300658

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,750 hours, 3,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT PRESSURE BULKHEAD WEB BL 34-41 STRINGER 8-9 CRACKED.  REPAIRED IAW CRJ 700 AMM TASK 21-21-00-710-801 AND REO 670-53-61-034.
